“Hamid Reza Maimani”

Tel:  (+98)(21)22290928
Fax:  (+98)(21)22290648
Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2013 - 2017 )

Past IPM Positions

Senior Associate Researcher, School of Mathematics
(2008 - 2013)
Associate Researcher, School of Mathematics
(2003 - 2008)
(Until June )

Associate Researcher (non-resident), School of Mathematics
(1999 - 2002)


Non IPM Affiliations

Professor of Shahid Rajaei Teacher Training University

Related Papers

1. H. R. Maimani and M. R. Pournaki (Joint with H. Amraei and A. Zaeembashi)
The nonorientable genus of some Jacobson graphs and classification of the projective ones
Publ. Math. Debrecen 88 (2016), 425-437  [abstract]
2. H. R. Maimani and M. R. Pournaki (Joint with H. Amraei and A. Zaeembashi)
Classification of the toroidal Jacobson graphs
Bull. Malaysian Math. Soc. (2015), DOI: 10.1007/s40840-015-0294-y  [abstract]
3. H. R. Maimani and S. Yassemi (Joint with A. Shariatinia)
Domination number of total graphs
Math. Slovaca (Accepted) [abstract]
4. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with S. Kiani)
Classification of rings with unit graphs having domination number less than four
Rend. Sem. Math. Univ. Padova 133 (2015), 173-195  [abstract]
5. H. R. Maimani and S. Yassemi (Joint with S. Kiani)
Well-covered and Cohen-Macaulay uinitary Caylay graphs
Acta Math. Hungar. (Accepted) [abstract]
6. C. Eslahchi. , H.R. Maimani. , R. Torabi. and R. Tuserkani.
Proper nearly perfect sets in graphs
Ars Combinatoria (Accepted) [abstract]
7. C. Eslahchi. , H.R. Maimani. , R. Torabi. and R. Tuserkani.
Dynamical 2-domination in graphs
Ars Combinatoria (Accepted) [abstract]
8. H. R. Maimani (Joint with R. Nikandish and S. Kiani)
Domination number in the annihilating-ideal graphs of commutative rings
Publications de l'Institut Mathématique (Accepted) [abstract]
9. H. R. Maimani and R. Nikandish (Joint with S. Kiani)
Some results on the domination number of a zero-divisor graph
Canad. Math. Bull. 57 (2014), 573-578  [abstract]
10. R. Nikandish and H. R. Maimani
Dominating sets of the annihilating-ideal graphs
Electron. Notes Discrete Math. 45 (2014), 17-22  [abstract]
11. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with A. K. Das)
Nonplanarity of unit graphs and classification of the toroidal ones
Pacific J. Math. 268 (2014), 371-387  [abstract]
12. H. R. Maimani, R. Torabi and R. Tusserkani (Joint with Ch. Eslahchi)
Dynamical 2-domination in graphs
Ars Combin. (Accepted) [abstract]
13. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with M. Alizadeh)
An ideal theoretic approach to complete partite zero-divisor graphs of posets
J. Algebra Appl. 12 (2013), 11 pages  [abstract]
14. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with M. Alizadeh and A. K. Das)
On the diameter and girth of zero-divisor graphs of posets
Discrete Appl. Math. 160 (2012), 1319-1324  [abstract]
15. H. R. Maimani and S. Yassemi (Joint with C. Wickham)
Rings whose total graphs have genus at most one
Rocky Mountain J. Math. (2012), DOI: 10.1216/RMJ-2012-42-5-1  [abstract]
16. H. R. Maimani, R. Torabi and R. Tusserkani (Joint with Ch. Eslahchi)
Proper nearly perfect sets in graphs
Ars Combin. (Accepted) [abstract]
17. H. R. Maimani (Joint with M. R. Pournaki, A. Tehranian, and S. Yassemi)
Graphs attached to rings revisited
Arab. J. Sci. Eng. 36 (2011), 997-1011  [abstract]
18. H. R. Maimani and S. Yassemi (Joint with M. R. Pournaki)
Necessary and sufficient conditions for unit graphs to be Hamiltonian
Pacific J. Math. 249 (2011), 419-429  [abstract]
19. H. R. Maimani and M. R. Pournaki (Joint with S. Yassemi)
A class of weakly perfect graphs
Czechoslovak Math. J. 60(135) (2010), 1037-1041  [abstract]
20. H. R. Maimani, M. R. Pournaki and S. Yassemi
Weakly perfect graphs arising from rings
Glasgow Math. J. 52 (2010), 417-425  [abstract]
21. H. R. Maimani and M. R. Pournaki (Joint with N. Ashrafi and S. Yassemi)
Unit graphs associated with rings
Comm. Algebra 38 (2010), 2851-2871  [abstract]
22. H. R. Maimani and M. R. Pournaki (Joint with S. Yassemi)
Rings which are generated by their units: a graph theoretical approach
Elem. Math. 65 (2010), 17-25  [abstract]
23. H. R. Maimani (Joint with M. Mogharrab and A. R. Ashrafi)
A note on the vertex PI index of graphs
J. Adv. Math. Studies (Accepted) [abstract]
24. H. R. Maimani and S. Yassemi
On the zer-divisor graphs of commutative semigroups
Houston J. Math. (Accepted) [abstract]
25. E. Ghorbani and H. R. Maimani
On eigensharp and almost eigensharp graphs
Linear Algebra Appl. 429 (2008), 2746-2753  [abstract]
26. H. R. Maimani (Joint with S. Yassemi)
Zero-divisor graphs of amalgamated duplication of a ring along an ideal
J. Pure Appl. Algebra 212 (2008), 168�174  [abstract]
27. H. R. Maimani and S. Yassemi (Joint with M. Salimi and A. Sattari)
Comaximal graph of commutative rings
J. Algebra 319 (2008), 1801�1808  [abstract]
28. A. Abdollahi and H. R. Maimani
A new technique for constructing pairwise balanced designs from groups
Ars Combin. (Accepted) [abstract]
29. S. Akbari and H. R. Maimani (Joint with A. Abdollahi)
Non-commuting graph of a group
J. Algebra 298 (2006), 468-492  [abstract]
30. S. Akbari, N. Ghareghani, G. B. Khosrovshahi and H. R. Maimani
The kernels of the incidence matrices of graphs revisited
Linear Algebra Appl. 414 (2006), 617-625  [abstract]
31. H. R. Maimani, M. R. Pournaki and S. Yassemi
Zero-divisor graph with respect to an ideal
Comm. Algebra 34 (2006), 923-929  [abstract]
32. P. J. Cameron, M. R. Maimani, G. R. Omidi and B. Tayfeh-Rezaie
3-Designs from PSL(2, q)
Discrete Math. 306 (2006), 3063-3073  [abstract]
33. H. R. Maimani and R. Torabi
An algorithm for constructing two disjoint Hadamard designs
Ars Combin. 73 (2004), 231-238  [abstract]
34. S. Akbari, H. R. Maimani and S. Yassemi
When a zero-divisor graph is planar or complete r-partite graph
J. Algebra 270 (2003), 169-180  [abstract]
35. S. Akbari, H. R. Maimani and Ch. Maysoori
Minimal defining sets for trivial 2-(v,3,v-2) designs
Australas. J. Combin. 23 (2001), 5-8  [abstract]
36. G. B. Khosrovshahi, H. R. Maimani and R. Torabi
An automorphism-free 4-(15,5,5) design
J. Combin. Math. Combin. Comput. 37 (2001), 187-192  [abstract]
37. G. B. Khosrovshahi, H. R. Maimani and R. Torabi
On trades: an update
Discrete Appl. Math. 95 (1999), 361-376  [abstract]
38. G. B. Khosrovshahi, H. R. Maimani and R. Torabi
Classification of simple 2-(6,3) and 2-(7,3) trades
Australas. J. Combin. 19 (1999), 55-72  [abstract]
39. G. B. Khosrovshahi and H. R. Maimani
On 2-(v,3) Steiner trades of small volumes
Ars Combin. 52 (1999), 199-220  [abstract]
40. G. B. Khosrovshahi and H. R. Maimani
Smallest defining sets for 2-(10,5,3) designs
Australas. J. Combin. 15 (1997), 31-35  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right